# SDR SWAA2024052182017

- Difficulty date: May 2, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 26,301 hours, 12,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CORNER SCUFF PLATE IS CRACKED * PARTS RACK ITEM *<[01] REPAIRED AFT CARGO DOOR AFT CORNER SCUFF PLATE PER B737-800 SRM 53-60-15-2R-1.;[02] VERIFIED REPAIR AFT CARGO DOOR A CORNER SCUFF PLATE PER B737-800 SRM 53-60-15-2R-1.
